Advanced Search
Article Contents
Article Contents

On uniqueness of measure-valued solutions to Liouville's equation of Hamiltonian PDEs

  • * Corresponding author: Ammari Zied

    * Corresponding author: Ammari Zied 
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, the Cauchy problem of classical Hamiltonian PDEs is recast into a Liouville's equation with measure-valued solutions. Then a uniqueness property for the latter equation is proved under some natural assumptions. Our result extends the method of characteristics to Hamiltonian systems with infinite degrees of freedom and it applies to a large variety of Hamiltonian PDEs (Hartree, Klein-Gordon, Schrödinger, Wave, Yukawa $\dots$). The main arguments in the proof are a projective point of view and a probabilistic representation of measure-valued solutions to continuity equations in finite dimension.

    Mathematics Subject Classification: Primary: 35Q82, 35A02, 35Q55; Secondary: 35Q61, 37K05, 28A33.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   R. Adami , C. Bardos , F. Golse  and  A. Teta , Towards a rigorous derivation of the cubic NLSE in dimension one, Asymptot. Anal., 40 (2004) , 93-108. 
      L. Ambrosio  and  G. Crippa , Continuity equations and ODE flows with non-smooth velocity, Proc. Roy. Soc. Edinburgh Sect. A, 144 (2014) , 1191-1244.  doi: 10.1017/S0308210513000085.
      L. Ambrosio  and  A. Figalli , On flows associated to Sobolev vector fields in Wiener spaces: An approach à la DiPerna-Lions, J. Funct. Anal., 256 (2009) , 179-214.  doi: 10.1016/j.jfa.2008.05.007.
      L. Ambrosio, N. Fusco and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems, Oxford mathematical monographs Clarendon Press, 2000.
      L. Ambrosio, N. Gigli and G. Savaré. Gradient Flows in Metric Spaces and in the Space of Probability Measures. Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, second edition, 2008.
      Z. Ammari  and  S. Breteaux , Propagation of chaos for many-boson systems in one dimension with a point pair-interaction, Asymptot. Anal., 76 (2012) , 123-170. 
      Z. Ammari  and  M. Falconi , Wigner measures approach to the classical limit of the Nelson model: convergence of dynamics and ground state energy, J. Stat. Phys., 157 (2014) , 330-362.  doi: 10.1007/s10955-014-1079-7.
      Z. Ammari and M. Falconi, Bohr's correspondence principle for the renormalized Nelson model, arXiv: 1602.03212.
      Z. Ammari  and  F. Nier , Mean field limit for bosons and infinite dimensional phase-space analysis, Ann. Henri Poincaré, 9 (2008) , 1503-1574.  doi: 10.1007/s00023-008-0393-5.
      Z. Ammari and F. Nier, Mean field limit for bosons and propagation of Wigner measures J. Math. Phys. 50 (2009), 042107, 16pp. doi: 10.1063/1.3115046.
      Z. Ammari  and  F. Nier , Mean field propagation of Wigner measures and BBGKY hierarchies for general bosonic states, J. Math. Pures Appl., 95 (2011) , 585-626.  doi: 10.1016/j.matpur.2010.12.004.
      Z. Ammari  and  F. Nier , Mean field propagation of infinite dimensional Wigner measures with a singular two-body interaction potential, Ann. Sc. Norm. Super. Pisa Cl. Sci., 14 (2015) , 155-220. 
      Z. Ammari  and  M. Zerzeri , On the classical limit of self-interacting quantum field Hamiltonians with cutoffs, Hokkaido Math. J., 43 (2014) , 385-425.  doi: 10.14492/hokmj/1416837571.
      H. Bahouri  and  J.-Y. Chemin , Equations de transport relatives á des champs de vecteurs non-lipschitziens et mécanique des fluides, Arch. Rational Mech. Anal., 127 (1994) , 159-181.  doi: 10.1007/BF00377659.
      C. Bardos , F. Golse  and  N. J. Mauser , Weak coupling limit of the N-particle Schrödinger equation, Methods Appl. Anal., 7 (2000) , 275-293.  doi: 10.4310/MAA.2000.v7.n2.a2.
      P. Bernard , Young measures, superposition and transport, Indiana Univ. Math. J., 57 (2008) , 247-275.  doi: 10.1512/iumj.2008.57.3163.
      J. Bourgain , Periodic nonlinear Schrödinger equation and invariant measures, Comm. Math. Phys., 166 (1994) , 1-26. 
      N. Burq  and  N. Tzvetkov , Probabilistic well-posedness for the cubic wave equation, J. Eur. Math. Soc., 16 (2014) , 1-30.  doi: 10.4171/JEMS/426.
      E. Carlen , J. Fröhlich  and  J. Lebowitz , Exponential relaxation to equilibrium for a one-dimensional focusing non-linear Schrödinger equation with noise, Comm. Math. Phys., 342 (2016) , 303-332.  doi: 10.1007/s00220-015-2511-9.
      T. Cazenave, Semilinear Schrödinger Equations volume 10 of Courant Lecture Notes in Mathematics, New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2003. doi: 10.1090/cln/010.
      T. Cazenave and A. Haraux, An Introduction to Semilinear Evolution Equations Oxford Lecture Series in Mathematics and its Applications, 1998.
      T. Chen , C. Hainzl , N. Pavlovic  and  R. Seiringer , Unconditional uniqueness for the cubic Gross-Pitaevskii hierarchy via quantum de Finetti, Commun. Pure Appl. Math., 68 (2015) , 1845-1884.  doi: 10.1002/cpa.21552.
      J. Colliander , J. Holmer  and  N. Tzirakis , Low regularity global well-posedness for the Zakharov and Klein-Gordon-Schrödinger systems, Trans. Amer. Math. Soc., 360 (2008) , 4619-4638.  doi: 10.1090/S0002-9947-08-04295-5.
      F. Colombini  and  N. Lerner , Uniqueness of continuous solutions for BV vector fields, Duke Math. J., 111 (2002) , 357-384.  doi: 10.1215/S0012-7094-01-11126-5.
      G. Crippa, The Flow Associated to Weakly Differentiable Vector Fields volume 12 of Theses of Scuola Normale Superiore di Pisa. Edizioni della Normale, Pisa, 2009.
      R. J. DiPerna , Measure-valued solutions to conservation laws, Arch. Rational Mech. Anal., 88 (1985) , 223-270.  doi: 10.1007/BF00752112.
      R. J. DiPerna  and  P. L. Lions , Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., 98 (1989) , 511-547.  doi: 10.1007/BF01393835.
      M. Donald , The classical field limit of $P{(\varphi )_2}$ quantum field theory, Comm. Math. Phys., 79 (1981) , 153-165. 
      L. Erdös , B. Schlein  and  H. T. Yau , Derivation of the cubic non-linear Schrödinger equation from quantum dynamics of many-body systems, Invent. Math., 167 (2007) , 515-604.  doi: 10.1007/s00222-006-0022-1.
      J. Fröhlich , S. Graffi  and  S. Schwarz , Mean-field-and classical limit of many-body Schrödinger dynamics for bosons, Comm. Math. Phys., 271 (2007) , 681-697.  doi: 10.1007/s00220-007-0207-5.
      J. Ginibre  and  G. Velo , The classical field limit of scattering theory for nonrelativistic many-boson systems, I, Comm. Math. Phys., 66 (1979) , 37-76. 
      J. Ginibre  and  G. Velo , The global Cauchy problem for the nonlinear Klein-Gordon equation, Math. Z., 189 (1985) , 487-505.  doi: 10.1007/BF01168155.
      K. Hepp , The classical limit for quantum mechanical correlation functions, Comm. Math. Phys., 35 (1974) , 265-277.  doi: 10.1007/BF01646348.
      S. Klainerman  and  M. Machedon , On the uniqueness of solutions to the Gross-Pitaevskii hierarchy, Commun. Math. Phys., 279 (2008) , 169-185.  doi: 10.1007/s00220-008-0426-4.
      A. Knowles  and  P. Pickl , Mean-field dynamics: Singular potentials and rate of convergence, Comm. Math. Phys., 298 (2010) , 101-138.  doi: 10.1007/s00220-010-1010-2.
      A. V. Kolesnikov  and  M. Röckner , On continuity equations in infinite dimensions with non-Gaussian reference measure, J. Funct. Anal., 266 (2014) , 4490-4537.  doi: 10.1016/j.jfa.2014.01.010.
      J. Lebowitz , H. A. Rose  and  E. R. Speer , Statistical mechanics of the nonlinear Schrödinger equation, J. Statist. Phys., 50 (1988) , 657-687.  doi: 10.1007/BF01026495.
      Q. Liard, Dérivation Des Équations de Schrödinger non Linéaires Par Une Méthode Des Caractéristiques en Dimension Infinie, PHD Thesis (Rennes) 2015.
      Q. Liard , On the mean-field approximation of many-boson dynamics, J. Funct. Anal., 273 (2017) , 1397-1442.  doi: 10.1016/j.jfa.2017.04.016.
      Q. Liard and B. Pawilowski, Mean field limit for bosons with compact kernels interactions by Wigner measures transportation Journal of Mathematical Physics 55 (2014), 092304, 23pp. doi: 10.1063/1. 4895467.
      M. Mandelkern , On the uniform continuity of Tietze extensions, Arch. Math., 55 (1990) , 387-388.  doi: 10.1007/BF01198478.
      S. Maniglia , Probabilistic representation and uniqueness results for measure-valued solutions of transport equations, J. Math. Pures Appl., 87 (2007) , 601-626.  doi: 10.1016/j.matpur.2007.04.001.
      H. P. McKean and K. L. Vaninsky, Statistical mechanics of nonlinear wave equations, in Trends and perspectives in applied mathematics, (eds. L. Sirovich), Appl. Math. Sci. AMS, 100 (1994), 239-264. doi: 10.1007/978-1-4612-0859-4_8.
      H. Pecher , Some new well-posedness results for the Klein-Gordon-Schrödinger system, Differential Integral Equations, 25 (2012) , 117-142. 
      F. Poupaud  and  M. Rascle , Measure solutions to the linear multi-dimensional transport equation with non-smooth coefficients, Comm. Partial Differential Equations, 22 (1997) , 337-358.  doi: 10.1080/03605309708821265.
      L. Schwartz, Radon Measures on Arbitrary Topological Spaces and Cylindrical Measures Oxford University Press, London, 1973.
      I. Segal , Construction of non-linear local quantum processes, I, Ann. of Math., 92 (1970) , 462-481.  doi: 10.2307/1970628.
      B. Simon, The P(φ)2 Euclidean (Quantum) Field Theory Princeton University Press, Princeton, N. J., 1974.
      H. Spohn, Kinetic equations from Hamiltonian dynamics: The Markovian approximations, in Kinetic theory and gas dynamics, volume 293 of CISM Courses and Lectures, Springer, (1988), 183-211. doi: 10.1007/978-3-7091-2762-9_6.
      C. Swartz, Measure, Integration and Function Spaces World Scientific Publishing Co., Inc., River Edge, NJ, 1994. doi: 10.1142/2223.
      J. Szczepański , On the basis of statistical mechanics. The Liouville equation for systems with an infinite countable number of degrees of freedom, Phys. A, 157 (1989) , 955-982.  doi: 10.1016/0378-4371(89)90075-7.
  • 加载中

Article Metrics

HTML views(1004) PDF downloads(249) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint